# SDR AALA202511124332

- Difficulty date: November 11, 2025
- Submitted: November 12, 2025
- Operation: Air carrier
- Aircraft: N968AN
- Make and model: Boeing 737823
- Aircraft serial: 30095
- Aircraft time: 69,707 hours, 29,507 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Tank
- Condition: Leaking
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: FUEL LEAKING INTO CENTER TANK DURING FLIGHT. PUMPED CENTER TANK TO MAKE IT ZERO MULTIPLE TIMES AND FUEL STILL RETURNED. (OPEN).
